Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Psych meds that DONT cause weight gain?

Posted by LostBoyinNC45 on August 24, 2014, at 18:39:41

In reply to Re: Psych meds that DONT cause weight gain? LostBoyinNC45, posted by herpills on August 24, 2014, at 10:59:25

Ive tried lamictal once. I did not stay on it long enough to give it a shot. My Pdoc shyed me away from it, he was leary about it years ago...said some patient he had developed that rash side effect and he had to hospitalize them because of it.

Lexapro...yeah I forgot about that SSRI. I took that about a month one time, kind of a "neutral" SSRI. I did not notice any weight gain, but a month on it is not really a real trial of a drug for me.


Yeah...Id add lexapro to my list of antidepressants that does not cause weight gain for me, I think.

CPAP helps me lose weight. Its way easier to lose weight while using that machine than not using it.

High protein diet has helped me in the last several months...it really is true eating high protein makes you less hungry. The weight loss docs have me on 120 grams of lean protein a day and I actually like it.

Eric AKA "LostBoyinNC"


> Lamictal doesn't seem to cause weight gain for most people. Also, I was on Lexapro for awhile and never gained weight.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LostBoyinNC45 thread:1070221
URL: http://www.dr-bob.org/babble/20140815/msgs/1070256.html